MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coating peeled off.The target lesion area was located in the left gastric artery.A 135/20 renegade hi flo kit was selected for use.During the procedure, the microcatheter was advanced into the patient's body, it was noted that the coating of the supporting guidewire peeled off and could not be used.No peeled components were left inside the patient.The procedure was completed with another of same device.No patient complications reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The device was returned for analysis.Returned product consisted of a renegade hi flo microcatheter and the guide wire.The devices were bloody.Analysis of the guide wire, tip, inner/outer shaft and hub/strain relief included microscopic and visual inspection.Inspection revealed the black coating (of wire) was separated 4mm and 12mm from the tip.Inspection of the rest of the device found no other damage or defects.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10396510
Report Number2134265-2020-10905
Device Sequence Number19514721
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2021
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0023771624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2020
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight75